# SDR UPS01835710

- Difficulty date: March 29, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 C-PIT DOOR PAN IS CRACKED AT STA. 1180 AT LONG. 32R APPROX. REPAIRED PAN I.A.W. SRM. 52-2-0 FIG. 4
